# SDR 2008FA0000388

- Difficulty date: June 10, 2008
- Submitted: July 10, 2008
- Operation: General aviation
- Aircraft: N742VA
- Make and model: Boeing 737448
- Aircraft serial: 24773
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(REF DU4R2008213) DURING SCHEDULED INSPECTION, FOUND 1 INCH LONG CRACK ON FWD CARGO DOOR CUT-OUT AFT FRAME INNER CHORD RADIUS.  (K)
